Good points and constructive resolution of singluarities

S. Encinas Departamento de Matemática Aplicada F. E. T. S. Arquitectura Universidad de Valladolid, Universidad de Valladolid O. Villamayor Universidad Autonoma de. Madrid Departamento de Matemáticas, Ciudad Universitaria de Canto Blanco

TBD mathscidoc:1701.331857

Acta Mathematica, 181, (1), 109-158, 1996.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 1413 downloads ] [ 0 comments ]
@inproceedings{s.1996good,
  title={Good points and constructive resolution of singluarities},
  author={S. Encinas, and O. Villamayor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203331723743566},
  booktitle={Acta Mathematica},
  volume={181},
  number={1},
  pages={109-158},
  year={1996},
}
S. Encinas, and O. Villamayor. Good points and constructive resolution of singluarities. 1996. Vol. 181. In Acta Mathematica. pp.109-158. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203331723743566.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved